doi: 10.3934/cpaa.2021047

Subellipticity of some complex vector fields related to the Witten Laplacian

1. 

School of Mathematics and Statistics, and Hubei Key Laboratory of Computational Science, Wuhan University, Wuhan 430072, China

2. 

Department of Mathematics, Nanjing University of Aeronautics and Astronautics, Nanjing 211106, China

3. 

Université de Rouen, CNRS UMR 6085, Laboratoire de Mathématiques, 76801 Saint-Etienne du Rouvray, France

* Corresponding author

In honor of the 80th birthday of Professor Shuxing CHEN

Received  November 2020 Revised  January 2021 Published  March 2021

Fund Project: The research of the first author was supported by NSFC (No.11961160716, 11871054, 11771342) and the Fundamental Research Funds for the Central Universities(No.2042020kf0210). The second author is supported by the NSFC (No.12031006) and the Fundamental Research Funds for the Central Universities of China

We consider some system of complex vector fields related to the semi-classical Witten Laplacian, and establish the local subellipticity of this system basing on condition $ (\Psi) $.

Citation: Wei Xi Li, Chao Jiang Xu. Subellipticity of some complex vector fields related to the Witten Laplacian. Communications on Pure & Applied Analysis, doi: 10.3934/cpaa.2021047
References:
[1]

M. Derridj, Sur une classe d'opérateurs différentiels hypoelliptiques à coefficients analytiques, Séminaire quations aux dérivées partielles, 1971.  Google Scholar

[2]

M. Derridj, Subelliptic estimates for some systems of complex vector fields, in Hyperbolic Problems and Regularity Questions, Birkhäuser, Basel, (2007), 101-108. doi: 10.1007/978-3-7643-7451-8_11.  Google Scholar

[3]

M. Derridj, On some systems of real or complex vector fields and their related Laplacians, in Analysis and Geometry in Several Complex Variables, Amer. Math. Soc., Providence, RI, (2017), 85-124.  Google Scholar

[4]

M. Derridj and B. Helffer, Subelliptic estimates for some systems of complex vector fields: quasihomogeneous case, Trans. Amer. Math. Soc., 361 (2009), 2607-2630.  doi: 10.1090/S0002-9947-08-04601-1.  Google Scholar

[5]

M. Derridj and B. Helffer, On the subellipticity of some hypoelliptic quasihomogeneous systems of complex vector fields, in Complex Analysis, Birkhäuser/Springer Basel AG, Basel, (2010), 109-123. doi: 10.1007/978-3-0346-0009-5_6.  Google Scholar

[6]

M. Derridj and B. Helffer, Subellipticity and maximal hypoellipticity for two complex vector fields in $(2+2)$-variables, In Geometric Analysis of Several Complex Variables and Related Topics, volume 550 of Contemp. Math., Amer. Math. Soc., Providence, RI, (2011), 15-56. doi: 10.1090/conm/550/10865.  Google Scholar

[7]

B. Helffer and F. Nier, Hypoelliptic estimates and spectral theory for Fokker-Planck operators and Witten Laplacians, Springer-Verlag, Berlin, 2005. doi: 10.1007/b104762.  Google Scholar

[8]

B. Helffer and J. Nourrigat, Hypoellipticité maximale pour des opérateurs polynômes de champs de vecteurs, Birkhäuser Boston Inc., Boston, MA, 1985.  Google Scholar

[9]

L. Hörmander, Hypoelliptic second order differential equations, Acta Math., 119 (1967), 147-171.  doi: 10.1007/BF02392081.  Google Scholar

[10]

L. Hörmander, Grundlehren der Mathematischen Wissenschaften, Springer-Verlag, Berlin, 1985.  Google Scholar

[11]

J. L. Journé and J. M. Trépreau, Hypoellipticité sans sous-ellipticité: le cas des systèmes de $n$ champs de vecteurs complexes en $(n+1)$ variables, In Seminaire: Equations aux Dérivées Partielles, Sémin. Équ. Dériv. Partielles, École Polytech., Palaiseau, 2006.  Google Scholar

[12]

J. J. Kohn, Lectures on degenerate elliptic problems, In Pseudodifferential Operator with Applications (Bressanone, 1977), Liguori, Naples, (1978), 89-151.  Google Scholar

[13]

J. J. Kohn, Hypoellipticity and loss of derivatives, Ann. Math., 162 (2005), 943-986.  doi: 10.4007/annals.2005.162.943.  Google Scholar

[14]

N. Lerner, Metrics on the Phase Space and Non-Selfadjoint Pseudo-Differential Operators, Birkhäuser Verlag, Basel, 2010. doi: 10.1007/978-3-7643-8510-1.  Google Scholar

[15]

W. X. Li, Compactness of the resolvent for the Witten Laplacian, Ann. Henri Poincaré, 19 (2018), 1259-1282.  doi: 10.1007/s00023-018-0659-5.  Google Scholar

[16]

H. M. Maire, Hypoelliptic overdetermined systems of partial differential equations, Commun. Partial Differ. Equ., 5 (1980), 331-380.  doi: 10.1080/0360530800882142.  Google Scholar

[17]

F. Nier, Hypoellipticity for Fokker-Planck operators and Witten Laplacians, in Lectures on The Analysis of Nonlinear Partial Differential Equations, Int. Press, Somerville, MA, (2012), 31-84.  Google Scholar

[18]

J. Nourrigat, Subelliptic systems, Commun. Partial Differ. Equ., 15 (1990), 341-405.  doi: 10.1080/03605309908820689.  Google Scholar

[19]

J. Nourrigat, Systèmes sous-elliptiques. II, Invent. Math., 104 (1991), 377-400.  doi: 10.1007/BF01245081.  Google Scholar

[20]

L. Rothschild and E. M. Stein, Hypoelliptic differential operators and nilpotent groups, Acta Math., 137 (1976), 247-320.  doi: 10.1007/BF02392419.  Google Scholar

[21]

F. Trèves, A new method of proof of the subelliptic estimates, Commun. Pure Appl. Math., 24 (1971), 71-115.  doi: 10.1002/cpa.3160240107.  Google Scholar

[22]

F. Treves, Study of a model in the theory of complexes of pseudodifferential operators, Ann. Math., 104 (1976), 269-324.  doi: 10.2307/1971048.  Google Scholar

show all references

References:
[1]

M. Derridj, Sur une classe d'opérateurs différentiels hypoelliptiques à coefficients analytiques, Séminaire quations aux dérivées partielles, 1971.  Google Scholar

[2]

M. Derridj, Subelliptic estimates for some systems of complex vector fields, in Hyperbolic Problems and Regularity Questions, Birkhäuser, Basel, (2007), 101-108. doi: 10.1007/978-3-7643-7451-8_11.  Google Scholar

[3]

M. Derridj, On some systems of real or complex vector fields and their related Laplacians, in Analysis and Geometry in Several Complex Variables, Amer. Math. Soc., Providence, RI, (2017), 85-124.  Google Scholar

[4]

M. Derridj and B. Helffer, Subelliptic estimates for some systems of complex vector fields: quasihomogeneous case, Trans. Amer. Math. Soc., 361 (2009), 2607-2630.  doi: 10.1090/S0002-9947-08-04601-1.  Google Scholar

[5]

M. Derridj and B. Helffer, On the subellipticity of some hypoelliptic quasihomogeneous systems of complex vector fields, in Complex Analysis, Birkhäuser/Springer Basel AG, Basel, (2010), 109-123. doi: 10.1007/978-3-0346-0009-5_6.  Google Scholar

[6]

M. Derridj and B. Helffer, Subellipticity and maximal hypoellipticity for two complex vector fields in $(2+2)$-variables, In Geometric Analysis of Several Complex Variables and Related Topics, volume 550 of Contemp. Math., Amer. Math. Soc., Providence, RI, (2011), 15-56. doi: 10.1090/conm/550/10865.  Google Scholar

[7]

B. Helffer and F. Nier, Hypoelliptic estimates and spectral theory for Fokker-Planck operators and Witten Laplacians, Springer-Verlag, Berlin, 2005. doi: 10.1007/b104762.  Google Scholar

[8]

B. Helffer and J. Nourrigat, Hypoellipticité maximale pour des opérateurs polynômes de champs de vecteurs, Birkhäuser Boston Inc., Boston, MA, 1985.  Google Scholar

[9]

L. Hörmander, Hypoelliptic second order differential equations, Acta Math., 119 (1967), 147-171.  doi: 10.1007/BF02392081.  Google Scholar

[10]

L. Hörmander, Grundlehren der Mathematischen Wissenschaften, Springer-Verlag, Berlin, 1985.  Google Scholar

[11]

J. L. Journé and J. M. Trépreau, Hypoellipticité sans sous-ellipticité: le cas des systèmes de $n$ champs de vecteurs complexes en $(n+1)$ variables, In Seminaire: Equations aux Dérivées Partielles, Sémin. Équ. Dériv. Partielles, École Polytech., Palaiseau, 2006.  Google Scholar

[12]

J. J. Kohn, Lectures on degenerate elliptic problems, In Pseudodifferential Operator with Applications (Bressanone, 1977), Liguori, Naples, (1978), 89-151.  Google Scholar

[13]

J. J. Kohn, Hypoellipticity and loss of derivatives, Ann. Math., 162 (2005), 943-986.  doi: 10.4007/annals.2005.162.943.  Google Scholar

[14]

N. Lerner, Metrics on the Phase Space and Non-Selfadjoint Pseudo-Differential Operators, Birkhäuser Verlag, Basel, 2010. doi: 10.1007/978-3-7643-8510-1.  Google Scholar

[15]

W. X. Li, Compactness of the resolvent for the Witten Laplacian, Ann. Henri Poincaré, 19 (2018), 1259-1282.  doi: 10.1007/s00023-018-0659-5.  Google Scholar

[16]

H. M. Maire, Hypoelliptic overdetermined systems of partial differential equations, Commun. Partial Differ. Equ., 5 (1980), 331-380.  doi: 10.1080/0360530800882142.  Google Scholar

[17]

F. Nier, Hypoellipticity for Fokker-Planck operators and Witten Laplacians, in Lectures on The Analysis of Nonlinear Partial Differential Equations, Int. Press, Somerville, MA, (2012), 31-84.  Google Scholar

[18]

J. Nourrigat, Subelliptic systems, Commun. Partial Differ. Equ., 15 (1990), 341-405.  doi: 10.1080/03605309908820689.  Google Scholar

[19]

J. Nourrigat, Systèmes sous-elliptiques. II, Invent. Math., 104 (1991), 377-400.  doi: 10.1007/BF01245081.  Google Scholar

[20]

L. Rothschild and E. M. Stein, Hypoelliptic differential operators and nilpotent groups, Acta Math., 137 (1976), 247-320.  doi: 10.1007/BF02392419.  Google Scholar

[21]

F. Trèves, A new method of proof of the subelliptic estimates, Commun. Pure Appl. Math., 24 (1971), 71-115.  doi: 10.1002/cpa.3160240107.  Google Scholar

[22]

F. Treves, Study of a model in the theory of complexes of pseudodifferential operators, Ann. Math., 104 (1976), 269-324.  doi: 10.2307/1971048.  Google Scholar

[1]

Alfonso Castro, Jorge Cossio, Sigifredo Herrón, Carlos Vélez. Infinitely many radial solutions for a $ p $-Laplacian problem with indefinite weight. Discrete & Continuous Dynamical Systems, 2021  doi: 10.3934/dcds.2021058

[2]

Said Taarabti. Positive solutions for the $ p(x)- $Laplacian : Application of the Nehari method. Discrete & Continuous Dynamical Systems - S, 2021  doi: 10.3934/dcdss.2021029

[3]

Raffaele Folino, Ramón G. Plaza, Marta Strani. Long time dynamics of solutions to $ p $-Laplacian diffusion problems with bistable reaction terms. Discrete & Continuous Dynamical Systems, 2021, 41 (7) : 3211-3240. doi: 10.3934/dcds.2020403

[4]

Anhui Gu. Weak pullback mean random attractors for non-autonomous $ p $-Laplacian equations. Discrete & Continuous Dynamical Systems - B, 2021, 26 (7) : 3863-3878. doi: 10.3934/dcdsb.2020266

[5]

Denis Bonheure, Silvia Cingolani, Simone Secchi. Concentration phenomena for the Schrödinger-Poisson system in $ \mathbb{R}^2 $. Discrete & Continuous Dynamical Systems - S, 2021, 14 (5) : 1631-1648. doi: 10.3934/dcdss.2020447

[6]

Ahmad El Hajj, Hassan Ibrahim, Vivian Rizik. $ BV $ solution for a non-linear Hamilton-Jacobi system. Discrete & Continuous Dynamical Systems, 2021, 41 (7) : 3273-3293. doi: 10.3934/dcds.2020405

[7]

Jong Yoon Hyun, Yoonjin Lee, Yansheng Wu. Connection of $ p $-ary $ t $-weight linear codes to Ramanujan Cayley graphs with $ t+1 $ eigenvalues. Advances in Mathematics of Communications, 2021  doi: 10.3934/amc.2020133

[8]

Jennifer D. Key, Bernardo G. Rodrigues. Binary codes from $ m $-ary $ n $-cubes $ Q^m_n $. Advances in Mathematics of Communications, 2021, 15 (3) : 507-524. doi: 10.3934/amc.2020079

[9]

Xuemin Deng, Yuelong Xiao, Aibin Zang. Global well-posedness of the $ n $-dimensional hyper-dissipative Boussinesq system without thermal diffusivity. Communications on Pure & Applied Analysis, 2021, 20 (3) : 1229-1240. doi: 10.3934/cpaa.2021018

[10]

Chaoqian Li, Yajun Liu, Yaotang Li. Note on $ Z $-eigenvalue inclusion theorems for tensors. Journal of Industrial & Management Optimization, 2021, 17 (2) : 687-693. doi: 10.3934/jimo.2019129

[11]

Dean Crnković, Nina Mostarac, Bernardo G. Rodrigues, Leo Storme. $ s $-PD-sets for codes from projective planes $ \mathrm{PG}(2,2^h) $, $ 5 \leq h\leq 9 $. Advances in Mathematics of Communications, 2021, 15 (3) : 423-440. doi: 10.3934/amc.2020075

[12]

Lei Liu, Li Wu. Multiplicity of closed characteristics on $ P $-symmetric compact convex hypersurfaces in $ \mathbb{R}^{2n} $. Discrete & Continuous Dynamical Systems, 2021, 41 (6) : 2635-3652. doi: 10.3934/dcds.2020378

[13]

Shihu Li, Wei Liu, Yingchao Xie. Large deviations for stochastic 3D Leray-$ \alpha $ model with fractional dissipation. Communications on Pure & Applied Analysis, 2019, 18 (5) : 2491-2509. doi: 10.3934/cpaa.2019113

[14]

Emma D'Aniello, Saber Elaydi. The structure of $ \omega $-limit sets of asymptotically non-autonomous discrete dynamical systems. Discrete & Continuous Dynamical Systems - B, 2020, 25 (3) : 903-915. doi: 10.3934/dcdsb.2019195

[15]

Raj Kumar, Maheshanand Bhaintwal. Duadic codes over $ \mathbb{Z}_4+u\mathbb{Z}_4 $. Advances in Mathematics of Communications, 2021  doi: 10.3934/amc.2020135

[16]

Brian Ryals, Robert J. Sacker. Bifurcation in the almost periodic $ 2 $D Ricker map. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021089

[17]

Zhaoxia Wang, Hebai Chen. A nonsmooth van der Pol-Duffing oscillator (I): The sum of indices of equilibria is $ -1 $. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021096

[18]

Yishui Wang, Dongmei Zhang, Peng Zhang, Yong Zhang. Local search algorithm for the squared metric $ k $-facility location problem with linear penalties. Journal of Industrial & Management Optimization, 2021, 17 (4) : 2013-2030. doi: 10.3934/jimo.2020056

[19]

Zhaoxia Wang, Hebai Chen. A nonsmooth van der Pol-Duffing oscillator (II): The sum of indices of equilibria is $ 1 $. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021101

[20]

Khalid Latrach, Hssaine Oummi, Ahmed Zeghal. Existence results for nonlinear mono-energetic singular transport equations: $ L^p $-spaces. Discrete & Continuous Dynamical Systems - S, 2021  doi: 10.3934/dcdss.2021028

2019 Impact Factor: 1.105

Article outline

[Back to Top]